# SDR VNAA2015010600006

- Difficulty date: January 6, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 26,038 hours, 26,098 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372445
- Part serial: 10YGL
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED CAPTAIN’S PRIMARY FLIGHT DISPLAY (PFD) LOST AIRSPEED, ALTITUDE AND NAVIGATION DATA IN FLIGHT. MACH TRIM ALSO DISCONNECTED AND AUTOPILOT DISENGAGED. CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT.   R & R NR 1 AIR DATA COMPUTER (ADC) AND PERFORMED CHECKS IAW AMM. ACFT RELEASED FOR SERVICE.
